Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Madisonjan7

Members
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Madisonjan7

  • Rank
    Member
  • Birthday 05/14/1999

Profile Information

  • Gender
    Female

Recent Profile Visitors

478 profile views
  1. @firewatcher dr Tian is sending me to Vanderbilt! Very excited. I bought a recumbent bike to try the CHOP exercise protocol. Nervous to work out alone but I’ll try
  2. @firewatcher I am so late replying but it’s so weird you say that! I see doctor Tian too. At piedmont heart. I love him, but I want someone to help me find my underlying cause. Is he helping you with that?
  3. Hi, I’m interested in finding a doctor who actually understands PoTs and takes it serious rather than telling me it’s all in my head. I’m in metro Atlanta and I also have a house in Pensacola Fl and I can commute to places in Alabama. I prefer finding a doctor in metro atl though. Has anyone ever been to Dr. Michael McConnell? Or have a doctor in these areas that know there stuff? I’m desperate. Anything helps.
  4. I’ll start with a little back story. In August 2017 I started noticing that my hr would pound like crazy when I did anything except lay in bed and it started to scare me, I told my mom about it who is a nurse and she blew it off and told me that it was probably nothing. One day in September me and my mom were in target and I started sweating and feeling as if my hr was going up, so I told my mom I thought I was about to pass out and I didn’t feel good and she took my pulse and it was 180 bpm and we went to the hospital where they ran all types of test and told me I needed to see a cardiologist. My cardiologist also ran millions of test and told me that I had low bp and tachycardia and put me on fludrocortisone and midodrine (not on midodrine anymore). My next appointment I mentioned dizziness and chest pains and he suggested that it was all anxiety related and I’d out grow it. I just don’t understand how I went from a perfectly healthy 18 year old to barely being able to get out of bed without my hr being 130 bpm and feeling as if I might pass out. I’m seriously so confused. Everyone thinks it’s in my head and I literally have no life due to it. I stay at home and watch tv. That’s all. So my questions are... Is it like once you get this you have it forever or will it go away? What vitamins/medicines help you? Does anyone else have purple legs sometimes while standing? Does this sickness come in flares or does it stay? How can I improve quality of life? I can’t even work out! Should I find another doctor who understand Dysautonomia? Sorry for all the questions, I’m just lost.
  5. @Always hoping he is the type to say “go cold turkey”
  6. @yogini he gave me no diagnoses, he said I had low bp and postural tachycardia and that I’d “grow out of it”.
  7. So I was on florinef 0.2 mg twice a day for about a month and then about 2 months ago I started cutting one of the pills in 1/2 and so I’ve been on 0.1 mg at day and a 1/2 at night for about 2 months but now when I get any type of nervous or stand too long I start sweating and I’ve started checking my BP during these times and it will be like 120/85. I know that’s fairly normal but my body isn’t use to that and it makes me feel like I could die. So because of this I’ve been wanting to go down to just 1 pill a day. Do y’all think it’d be safe for me to just quit taking my 1/2 at night? (I’m anxious 80% of the time because of anxiety) so it’s becoming a problem
  8. So I’m on florinef 0.1 mg and half of that at night, it has helped my low blood pressure so much and I barely get dizzy anymore but I still have problems with my heart rate going up while standing and I have noticed that while standing my legs turn blotchy purple. Keep in mind I live a very sedentary life. I’m not sure if I have PoTs but I think I do, i don’t know I’m lost. I added pics. Please do not make fun of my unpainted toes lol
  9. This is prob a seriously stupid question but I’m a hypochondriac about medicine so my question is, I wanna get on a multivitamin and I take florinef. Does anyone here take a multi vitamin and florinef? Don’t wanna ask my doctor cause he will laugh at me lol
  10. The last post I put here I was extremely scared about what was going on with me so this is just an update, I still have no idea what to call my condition, I don’t even know if I have PoTs but this is the only think I can find that would make sense. In my last post I told of how I was on midodrine 5 mg three times a day, florinef 0.1 twice a day, and lexapro 5 mg once a day. Since then I have quit taking midodrine with no side effects, took florinef down to 0.1 a day with a half of that at night, and lexapro 10 mg. I still have low blood pressure (with a little dizzy) but also high blood pressure when I’m just tiny bit stressed and high heart rate on occasion. I have gotten so much better but yet I still struggle with not understanding what the heck made all this in my body act weird. My cardiologist has no answer for me and he makes me feel stupid. Also an off the topic question, does anyone else have bulging veins in hands while on florinef?
  11. @KiminOrlando @mountain girl @RecipeForDisaster Thank all y’all so much!!
  12. @KiminOrlando I feel much better on these meds, I have spikes in my BP where I feel sweaty and shaky, I take my BP at those times and it’s usually 130/85 and when I wake up I’m dizzy but other than that this has been working good for me. You said maybe I would be lucky and it would go away, how would I know? So I could come off these meds. Also, not trying to be super nosey into your life, but do you live a pretty good life even though you’ve had this disease so long? Are you happy? and live a fairly normal life with medicine? I’m scared if it doesn’t just go away that it will cripple my life. My husband is young like me and a healthy marine and he wants to get out and do things, I don’t want to hold us back.
  13. @yogini yes I noticed everyone else else started slowly on meds. My cardiologist had me on florinef 0.1 mg for a month and then added another 0.1 mg in the day And only had me on that for a week before he then added midodrine 5 mg 3 times a day. He did not take anything slowly but told me to not worry and just take them. He did not diagnose me with PoTs, I’m going to see a Dysautonomia doctor very soon though so maybe I can be diagonosed. He told me that I just have low BP and I’ll out grow it because I’m so young. I hope he is right! But just something makes me feel like there has to be a reason I have low BP... I lived a very normal life before all of this. it blows my mind something could cripple my life so easy and fast that I do not want to leave the house or be alone out of fear, I want my life back! Why did I take things for granted in the past. I feel so bad for the ppl who have this and they faint or can’t even sit up. My prayers are with y’all.
  14. @yogini @KiminOrlando can these meds cause brain fog? Or is it my anxiety making me think I have brain fog?
×
×
  • Create New...